MathSciNet Relay Station
MathSciNet bibliographic data
MR1762762 57M25
Nakanishi, Yasutaka; Shibuya, Tetsuo Link homotopy and quasi self delta-equivalence for links. J. Knot Theory Ramifications 9 (2000), no. 5, 683–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement